# SDR 99ZZZX524

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20TK
- Make and model: Socata TB10TOBAGO
- Aircraft serial: 748
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: TB1027088001
- Condition: Cracked
- Location: Elevator
- Part time: 3,005 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT AND RIGHT ELEVATOR AND RUDDER CONTROL SUPPORT BELLCRANKS DUE TO WORN BELLCRANKS CAUSING PLAY IN CONTROLS. UPON REMOVAL OF THE PARTS AND A THOROUGH INSPECTION, CRACKS WERE NOTED IN THE FOUR CORNERS OF THE ATTACH POINTS, THAT ATTACH THE SUPPORTS TO THE REAR BULKHEAD.  NOTE:  CRACKS WERE NOT VISUAL WITH BELLCRANKS INSTALLED.  SUBMITTER SUGGESTED REMOVING BELLCRANKS PERIODICALLY TO INSPECT.
